# SDR ORJA9851

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FLOOR TRACK CORRODED OUT OF LIMITS IN AFT PIT RIGHT SIDE 12 INCHES AFT OF DOOR OPENING.  REMOVED DAMAGED SEAT TRACK AND REINSTALLED SERVICEABLE SEAT TRACK IAW DC-9 SRM NR 51-30-1.  (M)
